MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age, weight, and ethnicity: unknown, information not provided.Date of event: unknown, not provided.If implanted, give date: unknown, information not provided.If explanted, give date: unknown, information not provided.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the haptic of the intraocular lens (iol) sheared.No further information provided.
 
Additional Manufacturer Narrative
Section b5: additional information received from the surgery center revealed that there was no patient contact with the lens/ cartridge.Upon reviewing the complaint folder, it has been determined as there was no patient contact with the lens, the reported haptic damaged is no longer considered a reportable event.Therefore, no further information will be submitted under medwatch 2020664-2021-07547.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12538286
Report Number2020664-2021-07547
Device Sequence Number17169307
Product Code HQL
UDI-Device Identifier05050474530744
UDI-Public(01)05050474530744(17)260104
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2026
Device Model NumberZ9002
Device Catalogue NumberZ900200225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1